On the Canonical Commutation Relations.

Niels Skovhus Poulsen

Mathematica Scandinavica (1973)

  • Volume: 32, page 112-122
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Skovhus Poulsen, Niels. "On the Canonical Commutation Relations.." Mathematica Scandinavica 32 (1973): 112-122. <http://eudml.org/doc/166289>.

author = {Skovhus Poulsen, Niels},
journal = {Mathematica Scandinavica},
pages = {112-122},
title = {On the Canonical Commutation Relations.},
url = {http://eudml.org/doc/166289},
volume = {32},
year = {1973},

AU - Skovhus Poulsen, Niels
TI - On the Canonical Commutation Relations.
JO - Mathematica Scandinavica
PY - 1973
VL - 32
SP - 112
EP - 122
UR - http://eudml.org/doc/166289
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.